Previous |  Up |  Next


Title: O dokonalých číslach (Slovak)
Title: On perfect numbers (English)
Title: Über vollkommene Zahlen (German)
Author: Šalát, Tibor
Language: Slovak
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 9
Issue: 1
Year: 1964
Pages: 1-13
Category: math
MSC: 11A25
idZBL: Zbl 0156.04704
Date available: 2010-06-07T17:45:53Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_09-1964-1_1.pdf 1.582Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo